# SDR DALA2021080604477

- Difficulty date: August 3, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,344 hours, 38,395 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 365-370
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 CORROSION ON SEAT TRACK FLANGES FROM STA 365/370 AND 44/46 RBL AND 23/25 RBL AT PASSENGER CABIN , IN REFERENCE TO NRC 0823. CORRECTIVE ACTION: SUMMARY OF NRC 01057: SEAT TRACK FLANGES FROM STA 365/370 AND 44/46 RBL AND 23/25 RBL WERE REPAIRED PER ER/A: 593122-14 REV. ORIGINAL SECTION: I. (1898588)
